# SDR DALA12009193271

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA FR20 FLOOR SUPPORT WEB -Y1732 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00.  BLEND SIZE:L=3.0" W=1.5" D=.035".NO LIMIT ON SRM.  REPLACED FLOOR SUPPORT (WEB)  PN D5311278520301 IAW SRM 51-42-11, SRM 51-23-12.
